# SDR ABXA2020030520042

- Difficulty date: February 20, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 67,509 hours, 47,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 106003187
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEKL TANK PANEL 533AB CORRODED. AIRCRAFT WAS GROUNDED.
